# SDR IPXA2017012713324

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 15,399 hours, 9,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Buzzer
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING BUZZER DISLODGED FROM ENTRY DOOR LINING.  REINSTALLED WARNING BUZZER IAW AMM 52-73-12-401.
